# SDR SWIA202266575

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 33,882 hours, 21,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331014
- Condition: Dented
- Location: Bs 226-239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE EVALUATED ON RH FWD FUSELAGE PANEL P/N: CC670-33101-4, DENT 1 AT FS226.00- FS239.00 MEASURING 13.0"L X6.0"W X 0.375"D AND DENT 2 WITH A CREASE DAMAGE LOCATED AT FS247.00-FS250.00 MEASURING 3.0"L X 4.5"W X 0.10"D.THIS HAS BEEN CLASSIFIED AS A MAJOR REPAIR.    REMOVED AND REPLACED RH SIDE SKIN PANEL IAW DWG CC670-33015,  SRM 51-42-06-001-001-A01 AND REO 670-53-11-1819 REV -.
